# SDR DBCA202205120004

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N747RX
- Make and model: Cessna 750
- Aircraft serial: 7500508
- Aircraft time: 1,191 hours, 858 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO RIL CREW NOTED FLAPS WOULD NOT DEPLOY.  CREW DELCARED AN EMERGENCY AND DIVERTED TO GJT.    MAINTENANCE ADJUSTED RIGGING ON LEFT INBOARD FLAP, OPS CHECK GOOD.
